MAUDE Adverse Event Report: ETHICON INC. INTERCEED* (TC7); BARRIER, ABSORBABLE, ADHESION

ETHICON INC. INTERCEED* (TC7); BARRIER, ABSORBABLE, ADHESION
Catalog Number 4350
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2018 and the absorbable adhesive barrier was used.The device was found unsealed for the sterile packaging, and no sealing glue.There was no patient consequence reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 02/11/2019.The following additional information was received: during the surgery, 1 unit was found unsealed.Two unsealed units were found after surgery when checked their stock, which are from the same lot.Malfunctions reported via manufacturer report # 2210968-2018-77919, 2210968-2018-77922, 2210968-2018-77923.
 
Additional Manufacturer Narrative
Date sent to the fda: 03/04/2019.Additional summary: one (1) opened sample of product was returned for analysis.Sample was numbered to evaluate the variety of failure modes as different pouch conditions were found.Sample # 3 was found closed on the chevron side but was unsealed on the non-chevron side of the sterile packaging.It can be concluded that this was one of the units found in the inventory after the subject unit was found as it has an open seal and it was closed in the chevron side.

Common Device Name
BARRIER, ABSORBABLE, ADHESION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8183326
Report Number2210968-2018-77923
Device Sequence Number11127746
Product Code MCN
UDI-Device Identifier10705031005396
UDI-Public10705031005396
Combination Product (Y/N)N
PMA/510(K) Number
P880047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number4350
Device Lot NumberMCB3232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer01/13/2019
02/24/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/11/2019
03/04/2019
Patient Sequence Number1